MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305903
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl sftygld 25x5/8 rb needle pulled out of the hub.The following information was provided by the initial reporter: material#: 305903, batch#: 5122689, 305903, 5122689.One of our icu nurses was administering heparin using a bd safety glide.Once she gave the heparin and was attempting to engage the safety, the needle portion flew off of the syringe and then punctured her arm.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle pulled out of hub.One photo of a 1 ml luer lok syringe with a 25 x 5/8" safetyglide needle (part number 305903, batch 5122689) was received and reviewed.The image shows a loose syringe with the safetyglide needle unattached, placed next to the top web slip containing all required product information.The reported defect could not be confirmed from the photo provided, and the condition observed is acceptable per product specifications.A device history record review was completed for material number 305903, lot 5122689.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and complies with applicable product specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and our business team regularly reviews the collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24145440
Report Number1213809-2026-00021
Device Sequence Number9210398
Product Code FMI
UDI-Device Identifier00382903059034
UDI-Public(01)00382903059034(11)250502(17)300430(10)5122689
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305903
Device Lot Number5122689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown